The rigidity theorem for Landsberg hypersurfaces of a Minkowski space

Tom 104 / 2012

Jin Tang Li Annales Polonici Mathematici 104 (2012), 153-160 MSC: Primary 53C60; Secondary 53C40. DOI: 10.4064/ap104-2-3

Streszczenie

Let $M^n$ be a compact Landsberg hypersurface of a Minkowski space $(V^{n+1}, \overline {F})$ with constant mean curvature $H$. Using the Gauss formula for the Chern connection of Finsler submanifolds, we prove that if $M$ is convex, then $M$ is Riemannian with constant curvature.

Autorzy

  • Jin Tang LiSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, Fujian, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek